Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had pill that knocked me out. Had black stain in toilet paper. What drug could it be?

Many years ago, after a back operation I was in therapy . My husband gave me some pill to knock me out. I remember someone sitting me up, but that is all. I expect he made a deal with a buddy to have sex with me for money. The next morning I had charcoal black stain on my toilet paper when I went to the bathroom. Can u explain what drug did this.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It is not possible to exactly pin point the drug as i assume it has been quite sometime since this happened. However, this is quite a possibility and many drugs can produce this kind of effect. If you have a urine drug screen or blood test when you actually consume the drug it may be possible to identify the drug.

the charcoal black stain may be caused by factors such as intestinal bleeding or trauma and may or maynot be related to the drug.
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor